# SDR SWIA200515326

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 27,210 hours, 37,630 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0016
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,323 hours, 13,886 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON INBOARD PAIR ON FLAP RETRACTION.  REPLACED LT INBD FLAP ACTUATOR IAW AMM 27-50-00.
